Adjoint of sums and products of operators in Hilbert spaces

Sebestyén, Zoltán and Tarcsay, Zsigmond: Adjoint of sums and products of operators in Hilbert spaces. In: Acta scientiarum mathematicarum, (82) 1-2. pp. 175-191. (2016)

[img] Cikk, tanulmány, mű
math_082_numb_001_002_175-191.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2016
Volume: 82
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 175-191
Official URL: http://www.acta.hu
Uncontrolled Keywords: Operátorok, Hilbert-tér
Additional Information: Bibliogr.: p. 190-191.
Date Deposited: 2017. Apr. 06. 11:54
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/40284

Actions (login required)

View Item View Item